MAUDE Adverse Event Report: IN2BONES USA COLAG; COLAG SINGLE-USE STERILE INSTRUMENT KIT

IN2BONES USA COLAG; COLAG SINGLE-USE STERILE INSTRUMENT KIT
Model Number P06 S0004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of a cannulated drill broke off while drilling.The surgeon was unable to fully remove the drill and the patient's medial malleoulus broke while attempting to remove the drill.The surgery was able to be completed successfully with k-wires.The dhr review confirmed that the single-use, sterile drill was manufactured to specifications.

Brand Name
COLAG
Common Device Name
COLAG SINGLE-USE STERILE INSTRUMENT KIT
Manufacturer (Section D)
IN2BONES USA
6000 poplar avenue
suite 115
memphis TN 38119
Manufacturer (Section G)
IN2BONES USA
6000 poplar avenue
suite 115
memphis TN 38119
Manufacturer Contact
robert buchanan
6000 poplar avenue
suite 115
memphis, TN 38119
9012607931
MDR Report Key21644151
Report Number3011580264-2025-00002
Device Sequence Number20724052
Product Code LXH
UDI-Device Identifier00810021866086
UDI-Public(01)00810021866086(17)280828(10)1572768
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP06 S0004
Device Catalogue NumberP06 S0004
Device Lot Number1572768
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale